# SDR SWIA200718910

- Difficulty date: November 28, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 14,483 hours, 11,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3872 - SECOND TO LAST EMERGENCY LIGHT POD ON CEILING OF CABIN INOP.  REPLACED LAMP IN CEILING EMERGENCY POD LIGHT AS NEEDED.  OPS CHECK GOOD.
